I get very intense CTS on HGH and want to fight them

HGH Forums HGH Forum I get very intense CTS on HGH and want to fight them

This topic contains 3 replies, has 4 voices, and was last updated by  LoerronR 2 months, 1 week ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #4028

    Perez
    Participant

    I’ve just started to experience some really bad CTS after about one month of being on 3 ius of the meditropes. Currently, I have stopped to use them and I am now planning to wait for these CTS symptoms to disappear before I am going to start once again with it and I obviously think to start off with a lower dose as it seems my body can’t take so much. Got to mention here that this is the first time that I am using HGH and so, I’m now only wondering if any of you people who is having more experience with all of these are having any advices, maybe some tricks and tips for me that might help me to diminish the intensively of those side effects? I mean, I know that there are products which gives you side effects and there are ways to make those side effects disappear/ less intense while using same dose. Can we do this with HGH as well? or if it seems that I’m already of the best course then please, let me know so I can be sure that what I do is the right thing. Thank a lot to all of you in advance!

    #4033

    Gaston
    Participant

    From as much as I have noticed, there are a lot of people who tend to say that you need to gradually increase your dose, however I am doing the exact same opposite way. I personally am pinning a vial per day (and that’s even with seros) and doing so until the CTS sides are getting insupportable and only after that I am switching to the desired dosage. I have also tried the other way around to try to gradually increase my dosage and the method of lowering down does seems to work much better than by trying to gradually increase the dose.

    #4034

    Kerman
    Participant

    Usually, I am gradually ramping it up, slowly slowly, and yet, I am still getting some of the side effects by doing it this way. It pretty much only depends on how bad they are and also on how much you are able to deal with it. like for example, I have went right up to 6 iu with the blacktops and soon later I have regretted doing so. Obviously I had to lower the dosage and I went down to 3 iu and I have been better and starting from then, I have been increasing the dosage. And in the time that I was increasing the dosage, I was increasing it from earlier in the day first and this meant that I would add an extra unit to my morning or prewo pin before my night pin. Basing that on the higher bioavailability at the night, however I’ve got to confess that either has been making any differences at all, I am not very sure.

    #4035

    LoerronR
    Participant

    This only shows how different we’re all reacting to different things. Like for example, I have done 15 iu per day and I was not experiencing any unpleasant side effects other than the water retention which I was not something insupportable or anything in this matter.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.